Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170

      [Search Papers] [Print this List]
    1501. G. B. Khosrovshahi, H. R. Maimani and R. Torabi,
    An automorphism-free 4-(15,5,5) design,
    J. Combin. Math. Combin. Comput. 37(2001), 187-192  [abstract]    MR 1834442
     
    1502. M. Ghebleh and E. S. Mahmoodian,
    On uniquely list colorable graphs,
    Ars Combin. 59(2001), 307-318  [abstract]    MR 2002a:05099
     
    1503. M.T. Dibaei and M. Tousi,
    A generalization of dualizing complex structure and its applications,
    J. Pure Appl. Algebra 155(2001), 17-28  [abstract]    MR 2001m:13022
     
    1504. B. Davvaz,
    On polygroups and weak polygroups,
    Southeast Asian Bull. Math. 25(2001), 87-95  [abstract]    MR 2002d:20106
     
    1505. B. Davvaz,
    Fuzzy Hv-submodules,
    Fuzzy Sets and Systems 117(2001), 477-484  [abstract]    MR 1799091
     
    1506. W. Ruitenburg and M. Ardeshir,
    Basic propositional calculus II: Interpolation,
    Arch. Math. Logic 40(2001), 349-364  [abstract]    MR 2000a:03016
     
    1507. B. Davvaz and N. S. Poursalavati,
    Semihypergroups and S-hypersystems,
    Pure Math. Appl. 11(2000), 43-49  [abstract]   
     
    1508. S. Azam,
    A presentation for reduced extended affine Weyl groups,
    Comm. Algebra 28(2000), 465-488  [abstract]   
     
    1509. M. R. Darafsheh, K. Mallahi and M. R. Pournaki,
    A note on Cayley-Hamilton theorem for generalized matrix function,
    Pure Math. Appl. 11(2000), 553-557  [abstract]    MR 2002j:15037
     
    1510. B. Khanedani,
    On homological index,
    Ann. Fac. Sci. Toulouse Math. 9(2000), 433-450  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.